MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SMITH & NEPHEW 500 INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

SMITH & NEPHEW, INC. SMITH & NEPHEW 500 INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Model Number 72203994
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that during use in a bi-lateral inguinal hernia repair using the smith & nephew 500 insufflator resulted in a over gassing of the patient.It is unknown if there was a delay or if a backup device was available and how the issue was resolved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting.The legal manufacturer for this product, northgate technologies inc., will review the event and determine reportability.They will report to the food and drug administration and any other authorities as deemed necessary.

Brand Name
SMITH & NEPHEW 500 INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11725555
Report Number1643264-2021-01547
Device Sequence Number14416679
Product Code HIF
UDI-Device Identifier03596010673497
UDI-Public03596010673497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203994
Device Catalogue Number72203994
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1